Alert archive / Iowa / Flash Flood Warnings in 2007
Flash Flood Warning 19, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at May 6, 2007, 11:08 PM CDT for Adams County, Cass County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2007, 11:08 PM CDT (04:08 UTC)
- Expired
- May 7, 2007, 5:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Whole counties
Counties Adams County, IA, Cass County, IA
The radar
The Des Moines radar (KDMX), 110 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -237 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDMX 070411
FFWDMX
IAC003-029-071000-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1108 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ADAMS COUNTY IN SOUTHWEST IOWA...
CASS COUNTY IN SOUTHWEST IOWA...
* UNTIL 500 AM CDT MONDAY...
* AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATLANTIC
AND CORNING.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA OVERNIGHT...WITH ISOLATED HIGHER AMOUNTS. IN THE NEAR
TERM...A LINE OF STORMS WILL PRODUCE VERY INTENSE RAINFALL RATES
THROUGH AT LEAST MIDNIGHT...WITH AMOUNTS OF ONE HALF TO ONE INCH
POSSIBLE. FLASH FLOODING IS LIKELY FROM THIS RAIN...AND THE THREAT
WILL CONTINUE OVERNIGHT.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4116 9493 4091 9493 4090 9449 4116 9449
4116 9471 4151 9471 4151 9516 4116 9517
$$
KINNEY5 follow-up statements
000
WGUS73 KDMX 070513
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1212 AM CDT MON MAY 7 2007
IAC003-029-071000-
ADAMS IA-CASS IA-
1212 AM CDT MON MAY 7 2007
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ADAMS AND CASS COUNTIES
UNTIL 500 AM CDT...
AT 1202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF LIGHT TO MODERATE RAINFALL ACROSS THE WARNED AREA...WITH THE
HEAVIEST RAIN HAVING MOVED OUT OF THE COUNTY. DOPPLER RADAR
ESTIMATED THAT ONE HALF TO THREE QUARTERS OF AN INCH OF RAIN HAS
FALLEN SINCE 11 PM ACROSS MUCH OF THE WARNED AREA...WITH SOUTHEAST
ADAMS LIKELY HAVING RECEIVED AROUND ONE INCH OF RAIN. A RAIN GAGE IN
ANITA REPORTED NEARLY ONE HALF INCH SINCE 11 PM.
LIGHT TO MODERATE RAIN WILL CONTINUE TO FALL ACROSS THE WARNED AREA.
ADDITIONAL HEAVY RAIN IS LIKELY LATER TONIGHT. RUNOFF FROM THIS
RAINFALL WILL CAUSE FLASH FLOODING. SOME LOCATIONS THAT WILL
EXPERIENCE FLOODING INCLUDE...ATLANTIC...CORNING AND GRISWOLD.
AS OF 1145 PM...ADAMS COUNTY LAW ENFORCEMENT REPORTED MINOR STREET
FLOODING AROUND THE COUNTY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DES MOINES.
LAT...LON 4116 9493 4091 9493 4090 9449 4116 9449
4116 9471 4151 9471 4151 9516 4116 9517
$$
KINNEY000
WGUS73 KDMX 070608
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
103 AM CDT MON MAY 7 2007
IAC003-029-071000-
ADAMS IA-CASS IA-
103 AM CDT MON MAY 7 2007
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ADAMS AND CASS COUNTIES
UNTIL 500 AM CDT...
AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF LIGHT RAIN ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED
THAT ONLY ONE TO TWO TENTHS OF AN INCH OF RAIN HAS FALLEN SINCE
MIDNIGHT. HOWEVER RAINFALL TOTALS SINCE LATE IN THE EVENING RANGE
FROM GENERALLY ONE INCH ACROSS MUCH OF THE AREA TO ONE AND A HALF
INCHES ACROSS SOUTHEAST ADAMS COUNTY.
LIGHT TO MODERATE RAIN WILL CONTINUE TO FALL ACROSS THE WARNED AREA.
ADDITIONAL HEAVY RAIN WILL MOVE BACK OVER THE AREA LATER TONIGHT.
RUNOFF FROM THIS RAINFALL WILL LIKELY CAUSE FLASH FLOODING. SOME
LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ATLANTIC...CORNING
AND GRISWOLD.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR
IN A VEHICLE.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DES MOINES.
LAT...LON 4116 9493 4091 9493 4090 9449 4116 9449
4116 9471 4151 9471 4151 9516 4116 9517
$$
MOYER000
WGUS73 KDMX 070717
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
213 AM CDT MON MAY 7 2007
IAC003-029-071000-
ADAMS IA-CASS IA-
213 AM CDT MON MAY 7 2007
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ADAMS AND CASS COUNTIES
UNTIL 500 AM CDT...
AT 209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF LIGHT TO MODERATE RAINFALL CONTINUED ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED THAT ONLY AROUND A QUARTER INCH OF RAIN
HAS FALLEN SINCE MIDNIGHT. HOWEVER RAINFALL TOTALS SINCE LATE IN THE
EVENING RANGE FROM GENERALLY A LITTLE OVER ONE INCH ACROSS MUCH OF
THE AREA TO NEARLY 2 INCHES INCHES ACROSS SOUTHEAST ADAMS COUNTY.
LIGHT TO MODERATE RAIN WILL CONTINUE TO FALL ACROSS THE WARNED AREA.
ADDITIONAL HEAVY RAIN AND EVEN SOME THUNDERSTORMS WILL MOVE BACK
OVER THE AREA LATER TONIGHT. RUNOFF FROM THIS RAINFALL WILL LIKELY
CAUSE FLASH FLOODING. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...ATLANTIC...CORNING AND GRISWOLD.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DES MOINES.
LAT...LON 4116 9493 4091 9493 4090 9449 4116 9449
4116 9471 4151 9471 4151 9516 4116 9517
$$
MOYER000
WGUS73 KDMX 070826
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
0320 AM CDT MON MAY 7 2007
IAC003-029-071000-
ADAMS IA-CASS IA-
0320 AM CDT MON MAY 7 2007
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ADAMS AND CASS COUNTIES
UNTIL 500 AM CDT...
AT 315 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF LIGHT TO MODERATE RAINFALL CONTINUED ACROSS THE WARNED AREA.
ALTHOUGH RAINFALL INTENSITY HAS DIMINISHED FOR THE TIME BEING...
RAINFALL TOTALS SINCE LATE IN THE EVENING RANGE FROM GENERALLY A
LITTLE OVER ONE INCH ACROSS MUCH OF THE AREA TO NEARLY 2 INCHES
INCHES ACROSS SOUTHEAST ADAMS COUNTY. A LARGE AREA OF MODERATE TO
HEAVY RAIN WILL ALSO SPREAD NORTH INTO THE WARNED AREA THROUGH
SUNRISE...AND COULD PRODUCE AN ADDITIONAL 1 TO 2 INCHES.
LAW ENFORCEMENT HAS NOT RECEIVED ANY REPORTS OF FLASH FLOODING
THROUGH 315 AM CDT. HOWEVER...FLASH FLOODING MAY NOT BECOME APPARENT
UNTIL AFTER SUNRISE...AND IS STILL LIKELY IF IT HAS NOT OCCURRED
ALREADY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DES MOINES.
LAT...LON 4116 9493 4091 9493 4090 9449 4116 9449
4116 9471 4151 9471 4151 9516 4116 9517
$$
KINNEY000
WGUS73 KDMX 070943
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
443 AM CDT MON MAY 7 2007
IAC003-029-070953-
ADAMS IA-CASS IA-
443 AM CDT MON MAY 7 2007
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ADAMS AND CASS
COUNTIES HAS BEEN CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4116 9493 4091 9493 4090 9449 4116 9449
4116 9471 4151 9471 4151 9516 4116 9517
$$
FORSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at May 6, 3:26 PM CDT, 7 hours 42 minutes earlier.
Area forecast discussion, May 6, 3:26 PM CDT, 7 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 326 PM CDT SUN MAY 6 2007 .DISCUSSION... NOT MUCH CHANGE FROM PREVIOUS FORECASTS. SLOW MOVING UPPER LEVEL SYSTEM WILL REMAIN TO OUR WEST FOR THE NEXT 48 TO 72 HOURS. SOUTHERLY FLOW AHEAD OF THE WESTERN PLAINS TROUGH WILL CONTINUE TO PUMP WARM MOIST AIR OVER THE CWA ALOFT. HOWEVER AN EASTERLY COMPONENT TO THE WIND FIELD FROM THE LARGE HIGH PARKED OVER THE OHIO VALLEY WILL KEEP RELATIVELY DRY AIR IN THE LOWER LEVELS. BASED ON SOUNDINGS AND LOOKING AT SHEAR AND INSTABILITY PARAMETERS THE MAIN THREAT FROM ANY CONVECTION THROUGH MONDAY WILL BE HEAVY RAIN AND FLOODING POTENTIAL. WE HAVE EXTENDED THE FLASH FLOOD WATCH EAST BASED ON THE WIDESPREAD CONVECTION MOVING UP FROM KANSAS AND MISSOURI WHICH WILL AFFECT THE CWA TONIGHT INTO MONDAY. THE WET PATTERN CONTINUES INTO THE EXTENDED AS THE SYSTEM SLOWLY PUSHES EAST WHILE A SURFACE FRONT HANGS UP IN THE VICINITY. KEPT CHANCE/SLIGHT CHANCE POPS GOING NEARLY EVERY PERIOD THOUGH THE MODELS DO HINT AT A DRY PERIOD TUESDAY OR WEDNESDAY. CONCERNING THIS...WITH INCONSISTENCIES BETWEEN RUNS AND BETWEEN MODELS AS TO TIMING I DECIDED TO KEEP SOME POPS IN ALL PERIODS. AS FOR TEMPS...GENERALLY WENT COOLER DUE TO THE EXPANSIVE CLOUD COVER AND RAINFALL. EVEN IF WE DO BREAK OUT OF THE CLOUDS...MORE ENERGY WILL BE SPENT DRYING THE AIR THAN HEATING IT UP. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ADAIR-ADAMS- APPALOOSA-AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CLARKE-CRAWFORD- DALLAS-DAVIS-DECATUR-EMMET-GREENE-GUTHRIE-HAMILTON-HANCOCK- HUMBOLDT-JASPER-KOSSUTH-LUCAS-MADISON-MARISKA-MARION-MARSHALL- MONROE-PALO ALTO-POCAHONTAS-POLK-POWESHIEK-RINGGOLD-SAC-STORY- TAYLOR-UNION-APOLLO-WARREN-WAYNE-WEBSTER-WINNEBAGO-WRIGHT. && FAB
Hazardous weather outlook, May 6, 3:49 PM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 349 PM CDT SUN MAY 6 2007 IAZ004>006-015-016-023>025-033>036-044>047-057-058-070-071-081- 082-092-093-072100- EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT- WRIGHT-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD-CARROLL-GREENE-BOONE- AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-UNION-TAYLOR-RINGGOLD- 349 PM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY WEST OF INTERSTATE 35. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND NON SEVERE THUNDERSTORMS WILL RE-ENTER THE AREA LATER THIS AFTERNOON AND ESPECIALLY THIS EVENING. SOME STORMS WILL PRODUCE HEAVY RAINFALL AND INCREASE THE POTENTIAL FOR FLOODING OR CAUSE ADDITIONAL FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH THE MIDDLE OF NEXT WEEK. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ON MONDAY BUT THE MAIN THREAT THROUGH MIDWEEK WILL BE HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT BUT RAINFALL REPORTS AND REPORTS OF FLOODING WOULD BE APPRECIATED. SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY. IAZ048-049-059>062-072>075-083>086-094>097-072100- STORY-MARSHALL-DALLAS-POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION- MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS- 349 PM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY ALONG AND EAST OF INTERSTATE 35 AND SOUTH OF HIGHWAY 30. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND NON SEVERE THUNDERSTORMS WILL RE-ENTER THE AREA. SOME STORMS WILL PRODUCE HEAVY RAINFALL AND INCREASE THE POTENTIAL FOR FLOODING OR CAUSE ADDITIONAL FLOODING. A WATCH/WARNING/ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH THE MIDDLE OF NEXT WEEK. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ON MONDAY BUT THE MAIN THREAT THROUGH MIDWEEK WILL BE HEAVY RAINFALL. A WATCH/WARNING/ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT BUT RAINFALL REPORTS AND REPORTS OF FLOODING WOULD BE APPRECIATED. SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY. IAZ007-017-026>028-037>039-050-072100- WORTH-CERRO GORDO-FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK- TAMA- 349 PM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY EAST OF INTERSTATE 35 AND NORTH OF HIGHWAY 30. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND NON SEVERE THUNDERSTORMS WILL RE-ENTER THE AREA THIS EVENING. SOME STORMS WILL PRODUCE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH THE MIDDLE OF NEXT WEEK. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ON MONDAY BUT THE MAIN THREAT THROUGH MIDWEEK WILL BE HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT BUT RAINFALL REPORTS AND REPORTS OF FLOODING WOULD BE APPRECIATED. SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY. FAB
In the hours before
Local storm report, May 6, 7:10 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
710 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST CORNING 40.99N 94.74W
05/06/2007 M58 MPH ADAMS IA MESONET
SCHOOLNET SITE.
&&Local storm report, May 6, 8:07 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
807 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG 6 N ADAIR 41.59N 94.64W
05/06/2007 GUTHRIE IA TRAINED SPOTTER
TIN ROOF RIPPED OFF EQUIPMENT SHED.
&&
DELAYED REPORT
RKLocal storm report, May 6, 8:15 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
815 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 AM TSTM WND DMG 3 S BAYARD 41.81N 94.56W
05/06/2007 GUTHRIE IA NWS EMPLOYEE
HORSE BARN DESTROYED.
0450 AM TSTM WND DMG 2 S JAMAICA 41.82N 94.31W
05/06/2007 GUTHRIE IA NWS EMPLOYEE
TREES DOWN.
&&
DELAYED REPORTS
RKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 11:04 PM CDT | Flash Flood Warning | DMX | Clarke, Decatur, Ringgold, Taylor, Union | 6 hr |
| May 6, 11:58 PM CDT | Flash Flood Warning | DMX | Lucas | 6 hr |
| May 7, 2:06 AM CDT | Flash Flood Warning | DMX | Marion | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.